# SDR SWAA2019112539108

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9483
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET SUSPECT CRACKED AT BS. 500D, STR. 21L. / R&R GUSSET IAW DWG & SRM.
